Reducible variational equations and the perturbations of invariant tori of Hamiltonian systems

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)38-49
Number of pages12
JournalMathematical Notes
Volume45
Issue number5
Publication statusPublished - 1989

Cite this

@article{db6a0aa7f7714d7aaff5bf761d9a330c,
title = "Reducible variational equations and the perturbations of invariant tori of Hamiltonian systems",
author = "Sergei Kuksin",
year = "1989",
language = "English",
volume = "45",
pages = "38--49",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Springer",
number = "5",

}

Reducible variational equations and the perturbations of invariant tori of Hamiltonian systems. / Kuksin, Sergei.

In: Mathematical Notes, Vol. 45, No. 5, 1989, p. 38-49.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Reducible variational equations and the perturbations of invariant tori of Hamiltonian systems

AU - Kuksin, Sergei

PY - 1989

Y1 - 1989

M3 - Article

VL - 45

SP - 38

EP - 49

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 5

ER -